MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY
Model Number H80222782001A0
Medical Device Problem Codes Gas/Air Leak (2946); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the left anterior descending artery.During the procedure, it was noted that the advancer was leaking gas, resulting in the complete set of device could not be used.The device was removed.The procedure was not completed due to the same device unavailability.No patient complications reported and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the left anterior descending artery.During the procedure, it was noted that the advancer was leaking gas, resulting in the complete set of device could not be used.The device was removed.The procedure was not completed due to the same device unavailability.No patient complications reported and the patient was stable post procedure.It was further reported that there were no issues with the burr and wire.The burr stalled because of the air leak in the advancer, and the procedure was not completed.Patient was sedated with local anesthesia.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).D6 device codes updated device evaluated by manufacturer: the device was returned for analysis.Visual inspection of the device found that the handshake connection was bent.Media depicted a photo showing the bottom of the advancer to the reported complaint batch.However, no evidence to confirm the reported event was provided.
 
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the left anterior descending artery.During the procedure, it was noted that the advancer was leaking gas, resulting in the complete set of devices could not be used.The device was removed.The procedure was not completed due to the same device unavailability.No patient complications reported and the patient was stable post procedure.It was further reported that there were no issues with the burr and wire.The burr stalled because of the air leak in the advancer, and the procedure was not completed.Patient was sedated with local anesthesia.

Brand Name
ROTALINK? ADVANCER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22894636
Report Number2124215-2025-58629
Device Sequence Number5986452
Product Code MCX
UDI-Device Identifier08714729317739
UDI-Public(01)08714729317739(17)270124(10)35704391
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH80222782001A0
Device Catalogue NumberH80222782001A0
Device Lot Number0035704391
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer08/26/2025
12/05/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/15/2025
12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight120 KG